# SDR RAIA201807150002

- Difficulty date: July 15, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 40,180 hours, 24,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT WILL NOT ILLUMINATE YET IS SHOWING CHARGING. R&R FA FLASHLIGHT, OPS CHECK GOOD.
